RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 6(276), Pages 135–136 (Mi umn4816)  

This article is cited in 22 scientific papers (total in 22 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The isomonodromy approach in the theory of two-dimensional quantum gravitation

A. R. Its, A. V. Kitaev, A. S. Fokas


Full text: PDF file (148 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:6, 155–157

Bibliographic databases:

Received: 08.07.1990

Citation: A. R. Its, A. V. Kitaev, A. S. Fokas, “The isomonodromy approach in the theory of two-dimensional quantum gravitation”, Uspekhi Mat. Nauk, 45:6(276) (1990), 135–136; Russian Math. Surveys, 45:6 (1990), 155–157

Citation in format AMSBIB
\Bibitem{ItsKitFok90}
\by A.~R.~Its, A.~V.~Kitaev, A.~S.~Fokas
\paper The isomonodromy approach in the theory of two-dimensional quantum gravitation
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 6(276)
\pages 135--136
\mathnet{http://mi.mathnet.ru/umn4816}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1101341}
\zmath{https://zbmath.org/?q=an:0743.35055}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45..155I}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 6
\pages 155--157
\crossref{https://doi.org/10.1070/RM1990v045n06ABEH002699}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FY32200014}


Linking options:
  • http://mi.mathnet.ru/eng/umn4816
  • http://mi.mathnet.ru/eng/umn/v45/i6/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V.G. Papageorgiou, F.W. Nijhoff, B. Grammaticos, A. Ramani, “Isomonodromic deformation problems for discrete analogues of Painlevé equations”, Physics Letters A, 164:1 (1992), 57  crossref
    2. Kenji Kajiwara, Yasuhiro Ohta, Junkichi Satsuma, “Casorati determinant solutions for the discrete Painlevé́ III equation”, J Math Phys (N Y ), 36:8 (1995), 4162  crossref  mathscinet  zmath  adsnasa  isi
    3. Robert Conte, Micheline Musette, “A new method to test discrete Painlevé equations”, Physics Letters A, 223:6 (1996), 439  crossref  elib
    4. V. E. Adler, I. T. Habibullin, “Boundary Conditions for Integrable Lattices”, Funct. Anal. Appl., 31:2 (1997), 75–85  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. M J Ablowitz, R Halburd, B Herbst, Nonlinearity, 13:3 (2000), 889  crossref  mathscinet  zmath  adsnasa  isi
    6. A. I. Aptekarev, “Sharp constants for rational approximations of analytic functions”, Sb. Math., 193:1 (2002), 1–72  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. Yan V Fyodorov, Eugene Strahov, “An exact formula for general spectral correlation function of random Hermitian matrices”, J Phys A Math Gen, 36:12 (2003), 3203  crossref  mathscinet  isi  elib
    8. Pavel M. Bleher, Alexander R. Its, “Double scaling limit in the random matrix model: The Riemann–Hilbert approach”, Comm Pure Appl Math, 56:4 (2003), 433  crossref  mathscinet  zmath  isi
    9. A. A. Kapaev, “Monodromy Approach to the Scaling Limits in Isomonodromy Systems”, Theoret. and Math. Phys., 137:3 (2003), 1691–1702  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. Borodin, A, “Janossy densities. I. Determinantal ensembles”, Journal of Statistical Physics, 113:3–4 (2003), 595  crossref  mathscinet  zmath  isi  elib
    11. A V Kitaev, “An isomonodromy cluster of two regular singularities”, J Phys A Math Gen, 39:39 (2006), 12033  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. L Martínez Alonso, E Medina, “Semiclassical expansions in the Toda hierarchy and the Hermitian matrix model”, J Phys A Math Theor, 40:47 (2007), 14223  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. R G Halburd, R J Korhonen, “Meromorphic solutions of difference equations, integrability and the discrete Painlevé equations”, J Phys A Math Theor, 40:6 (2007), R1  crossref  mathscinet  zmath  adsnasa  isi
    14. M Bertola, S Y Lee, M Y Mo, “Mesoscopic colonization of a spectral band”, J Phys A Math Theor, 42:41 (2009), 415204  crossref  mathscinet  zmath  isi
    15. Bertola, M, “Commuting difference operators, spinor bundles and the asymptotics of orthogonal polynomials with respect to varying complex weights”, Advances in Mathematics, 220:1 (2009), 154  crossref  mathscinet  zmath  isi  elib
    16. Christopher M. Ormerod, “Symmetries in Connection Preserving Deformations”, SIGMA, 7 (2011), 049, 13 pp.  mathnet  crossref  mathscinet
    17. Christopher M Ormerod, N S Witte, Peter J Forrester, “Connection preserving deformations andq-semi-classical orthogonal polynomials”, Nonlinearity, 24:9 (2011), 2405  crossref
    18. Kats B.A., Mironova S.R., Pogodina A.Yu., “O razreshimosti zadachi o skachke i ee prilozheniyakh”, Vestnik kazanskogo gosudarstvennogo tekhnicheskogo universiteta im. A.N. Tupoleva, 2011, no. 4, 110–118  elib
    19. Gaëtan Borot, Bertrand Eynard, “Geometry of Spectral Curves and All Order Dispersive Integrable System”, SIGMA, 8 (2012), 100, 53 pp.  mathnet  crossref  mathscinet
    20. A. I. Aptekarev, A. I. Bogolyubskii, “Matrichnaya zadacha Rimana–Gilberta dlya approksimatsii Pade po ortogonalnym razlozheniyam”, Preprinty IPM im. M. V. Keldysha, 2014, 103, 16 pp.  mathnet
    21. Michel Bergére, Gaëtan Borot, Bertrand Eynard, “Rational Differential Systems, Loop Equations, and Application to the qth Reductions of KP”, Ann. Henri Poincaré, 2015  crossref
    22. V. E. Adler, A. B. Shabat, “Some exact solutions of the Volterra lattice”, Theoret. and Math. Phys., 201:1 (2019), 1442–1456  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:419
    Full text:178
    References:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020